| Model Number |
7151H |
| Medical Device Problem Code |
Missing Test Results (3267)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
07/12/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The patient/family was the initial reporter, so personal information was not entered.No information was captured as the customer's weight was not provided.This event is related to mdr # 1810909-2020-00412.
Event or Problem Description
The customer reported that her blood glucose readings between (b)(6) 2020 to (b)(6) 2020 were not stored in the memory of the contour meter.There was no allegation of an adverse event.The customer was advised to return the device for evaluation.Replacement meter kits and test strips were sent to the customer.
Additional Manufacturer Narrative
The customer returned the suspected contour meter for evaluation.The customer also returned the bottle of test strips, however, the returned strips were not implicated to be involved in the event occurrence and had already expired.Therefore, the returned meter was tested with the in-house contour test strips using a blood sample, which gave a satisfactory performance.All blood glucose readings obtained during in-house testing were properly stored in the meter's memory.